# SDR UALA2011041101724

- Difficulty date: April 9, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 36,654 hours, 15,551 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Fwd Lav
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LAV SMOKE DET ECAM. NO TIME TO WORK. REPLACED FWD LAV SMOKE DETECTOR AND RESET CIDS AND CIDS OK.
